MathSciNet Relay Station
MathSciNet bibliographic data
MR2684259 22E57 (11R39 14D24)
Finkelberg, Michael; Lysenko, Sergey Twisted geometric Satake equivalence. J. Inst. Math. Jussieu 9 (2010), no. 4, 719–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement